Hi I am wondering if anyone can give any ideas of what his might be. First a little history, I am a mother of 2 the youngest being 11 months old im breastfeeding. I have had post natal depression and am on sertraline (for 11 months) and rispiradone (for 9 months). I also take procyclidine for heavyness in my legs caused by rispiradone. I have on a few occasions over the past 5years had what i thought was toothache lasting a day, sometimes refering pain/discomfort to my right cheek up to the ear. I with these episodes had tingling teeth. I never got my teeth checked because by the time I have an appointment the symptons stop.
Recently I had another of these episodes but this time with a 'heavy feeling' my right cheek, not quite numb but sensation loss (the tooth started first) I went to the dentist who said my teeth are fine. The it went and 2 days later I had a tingling sensation on the bridge of my nose which over a day spread into my right cheek, all of my teeth and my jaw. It lasted nearly a week. I have had a 3 week break from it but today I have a tingling tickly sensation on the bridge of my nose, pressure in my forehead, and this evening a slight 'heavy' feeling around the same tooth. I have also felt sick with it all on the most recent occasion and sometimes dizzyness. I have had skin sensations as side effects from the meds but this is more like a prickly heat sort of tingling, and my mouth tingles but this is more like a burn and started with taking the meds, neither of these are the same as the other symptoms that i have experienced on occasion since before i started my meds. The doctor thinks its side effects, im not convinced. Its getting more frequent, the heavy forehead always feels like a threat of a headache, but never quite turns into one. I would appreciate any advice so i can go back to my dr with more of an insight. Thanks.
Yes they have, I sometimes get a 'heavyness' to the right side of my face just around my eye still with a warm sensation sort of behind my right eye, not directly behind it slightly to the right of it and up into my head slightly. I have had some tingling but not as much. The dr thought the heaviness in my head was just a headache. I cant see a neurologist unless i get referred, and my dr thought there was nothing to worry about.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.